# SDR SWAA2020050442588

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP (P/N 143A7502-155) CRACKED FWD CARGO L/H STA 500H. REFERENCE LOCATION STRINGER 25L / AT FWD CARGO L/H STA-500H/STR-25L REMOVED AND REPLACED ATTACH CLIP ( P/N# 143A750-155) PER SRM 51-40-02SA-M 326 ATTAHCED: A1164495
